# SDR DL72S972239

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK IN OUTER SKIN OF DOGHOUSE FAIRING LT SIDE BELOW PANEL 9523.  REPAIRED PER M/M 54-30-0.
